CureZone   Log On   Join
 

Re: Joint pain YES by adamson77 ..... Mirena, Skyla IUD Forum

Date:   1/1/2008 10:11:21 AM ( 13 years ago ago)
Hits:   1,506
URL:   https://www.curezone.com/forums/fm.asp?i=1074821

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

yes after removal i had a swollen lymph node in my left leg and my entire left side hurts with pain and joint pain.... after reading this so much im guessing its from the removal of the source of the hormones. for a while i didnt know how much pain i was in because i had a do what ever kind of job. when i was laid off i realized that i could not actually sit still infact i stayed on my feet all day doing things in the my house and at night my leg would go numb and i could not walk. i sent in a complaint that i had joint pain and had to crawl to the bathroom every 2hrs at night, but they dont care. ive just noticed that my left foot is always purple when i sit down. it has to be a lack of the progestorone or what ever they call it... i cant believe i let something take over my life and ruin my future. i cant date guys that have no kids cause it seems like i cant have anymore. oh and its been atleast 2 years after removal for me and the joint pain stays. well ofcourse i have not tried any kind of meds because my insurance was cancled while on the mirena so im on my own.

this mirena has cost me so much, besides all of the complaints here ive been trying to sue my crazy doctors that are MIA. its cost me 2 years of sleep and peace. i am so paranoid about everything. well i need to get a bone density test done ASAP sometimes when i get up to check on my daughter i my bones lock up to where i cant move and i be crying in pain. i use a stool to sit on just to do my dishes. im not working now and i dont know if i ever can again.
 

<< Return to the standard message view

fetched in 0.11 sec, referred by www.curezone.com/forums/fmp.asp?i=1074821